# SDR AALA202107150916

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 21,957 hours, 6,350 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MOMENTARY LAVATORY SMOKE WARNING IN FLIGHT. PERFORMED TSM 26-17-00-810-804-A. FOUND FILTER FOR LAVATORY LEFT DIRTY. REMOVED AND REPLACED FILTER AS REQUIRED.
